# SDR C2XA06TY004

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 15,884 hours, 14,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30251003
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT ASSY IAW EMB 145 AMM 33-50-10.  OPS CK GOOD.
